# SDR RAIA961019

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- Engine: Garrtt TPE33112UA
- System (JASC): 7530 · Compressor Bleed Control
- Part: Gasket
- Part number: 896115
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 1,213 hours
- Stage of operation: TO
- Nature of condition: J, R
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7050 - NR 2 ENGINE WOULD NOT PRODUCE REQUIRED TORQUE.  REPLACED ENGINE BLEED AIR GASKETS.  (M)
